I have had Psoriasis for at least the last 5yrs. I started getting patches on my legs then to my back etc. Then it started in my scalp. My joints starting getting very sore but I thought it had to do with my back. I injured my back a number of yrs. ago and it has caused me alot of pain. I was to have surgery but wont' due to the fact that they only give you a 50% chance of recovery. I am now on a Medication called Humira for my psoriasis. I was recently told by my Dermatologist that some sort of fungus showed up in my Chest X-ray which she is concerned about. For some reason she didn't know that I had already started the Humira (she had to have signed for it). Anyways to get to the point she said that with this Fungi that showed in my X-ray, it could errupt. She doesn't know what it is so she is now sending me to an Upper Respirtory Dr. The only thing I ever had has been pneaumonia and what at that time called (CatScratch Fever). She told me at my visit that if it came back it could (could) cause death while on this needle. (Epi Pen). I had said since it was working so well I didn't want to stop it as it would come back twice as bad. She had me sign no papers as to me saying I was going to continue. Has anyone ever experienced this with the Humira. I worries me to a degree as I won't be seeing this Specialist for a while and I use the Humira every 2 wks. I feel as though I am caught between a rock and a hard pan. I'm sure I will receive many answers' as to "Quit" using, however she had to tell me worst case scenerio. I would appreciate any comments, I'm open! Thanks so much!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.